MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® Iliac Branch Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment

W. L. Gore & Associates, Inc. GORE® EXCLUDER® Iliac Branch Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Catalog Number CEB231210A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6), 2026, the patient underwent an endovascular treatment for an abdominal aortic aneurysm and a common iliac artery aneurysm using gore® excluder® conformable aaa endoprosthesis and gore® excluder®aaa endoprosthesis devices.The gore® excluder® iliac branch endoprosthesis (ibe) was planned for implantation in the right iliac artery.The trunk¿ipsilateral leg component was first deployed below the renal arteries, followed by placement of the contralateral leg on the right side and the ipsilateral leg on the left side.A pull-through wire access was then established from the right side, and the iliac branch component was deployed in the right iliac artery using the up-and-over technique.During deployment, the bifurcation between the right internal and external iliac arteries was misidentified, resulting in the contralateral gate of the iliac branch component being inadvertently deployed into the right external iliac artery.Even though cannulation of the right internal iliac artery was attempted, the guidewire could not be adequately straightened to achieve access.Consequently, preservation of the right internal iliac artery was abandoned.The right internal iliac artery was coil embolized, and a stent graft was extended from the right common iliac artery to the right external iliac artery.Following balloon molding of the implanted devices, the procedure was completed.The physician commented that the bifurcation between the internal and external iliac arteries had been misidentified.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Ifu statements h6: code d1102: ifu statements the gore® excluder® iliac branch endoprosthesis instructions for use (ifu) were reviewed with respect to the complaint detail for the applicable region and time period, and the following ifu statements were identified in relation to the complaint."[iliac branched component positioning and deployment]" 5.Magnify and center the fluoroscope to the level of the common iliac artery.Reposition and rotate the iliac branch component delivery catheter as necessary to properly position the device in the correct orientation in regard to the anatomy.The long radiopaque marker should be oriented toward the internal iliac artery and the internal iliac leg radiopaque ring should be proximal to the origin of the internal iliac artery in order to obtain internal iliac access.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® Iliac Branch Endoprosthesis
Common Device Name
System, Endovascular Graft, Aortic Aneurysm Treatment
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Silicon Valley B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50423772
Report Number3013164176-2026-03192
Device Sequence Number9634573
Product Code MIH
UDI-Device Identifier00733132635290
UDI-Public(01)00733132635290(17)290506
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCEB231210A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale